# SDR IPXA2025061897560

- Difficulty date: April 2, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 OTBD FLOOR SUPPORT RAIL CRACKED; OUTSIDE OF OUTMOST SEAT TRACK.
